# SDR CA130121013

- Difficulty date: January 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Gulstm G100
- Aircraft time: 2,978 hours
- Engine: Garrtt TFE73140
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 30611861
- Condition: Failed
- Location: Engine
- Part time: 2,206 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE DEEC DOWNLOAD C/O. FOUND "IGN B FAULT" CHANNEL B OF IGNITION EXCITER FAILED.
